# SDR HNAA2011110200348

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8103
- Aircraft serial: 279
- Aircraft time: 41,132 hours, 47,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85322516113
- Part serial: NONE
- Condition: Corroded
- Location: Bs 197-588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION FOUND ON LT INBD SEAT TRACK BETWEEN STA X197 TO X588.  R & R WITH NEW ONE IAW SRM 61-42-05.
